Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 142, Number 5

View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Groupe de Brauer non ramifié de quotients par un groupe fini
J.-L. Colliot-Thélène.
Proc. Amer. Math. Soc. 142 (2014), 1457-1469
Abstract, references and article information
Full-text PDF    
Conformal derivations of semidirect products of Lie conformal algebras and their conformal modules
Jiancang Guo and Youjun Tan.
Proc. Amer. Math. Soc. 142 (2014), 1471-1483
Abstract, references and article information
Full-text PDF    
Conductors of wild extensions of local fields, especially in mixed characteristic $(0,2)$
Andrew Obus.
Proc. Amer. Math. Soc. 142 (2014), 1485-1495
Abstract, references and article information
Full-text PDF    
Definable envelopes of nilpotent subgroups of groups with chain conditions on centralizers
Tuna Altınel and Paul Baginski.
Proc. Amer. Math. Soc. 142 (2014), 1497-1506
Abstract, references and article information
Full-text PDF    
The Dirac cohomology of a finite dimensional representation
S. Mehdi and R. Zierau.
Proc. Amer. Math. Soc. 142 (2014), 1507-1512
Abstract, references and article information
Full-text PDF    
Proper twin-triangular $\mathbb{G}_{a}$-actions on $\mathbb{A}^{4}$ are translations
Adrien Dubouloz and David R. Finston.
Proc. Amer. Math. Soc. 142 (2014), 1513-1526
Abstract, references and article information
Full-text PDF    
The flag $f$-vectors of Gorenstein* order complexes of dimension $3$
Satoshi Murai and Eran Nevo.
Proc. Amer. Math. Soc. 142 (2014), 1527-1538
Abstract, references and article information
Full-text PDF    
A twisted quadratic moment for Dirichlet $L$-functions
Stéphane R. Louboutin.
Proc. Amer. Math. Soc. 142 (2014), 1539-1544
Abstract, references and article information
Full-text PDF    
The Bannai-Ito polynomials as Racah coefficients of the $sl_{-1}(2)$ algebra
Vincent X. Genest, Luc Vinet and Alexei Zhedanov.
Proc. Amer. Math. Soc. 142 (2014), 1545-1560
Abstract, references and article information
Full-text PDF    
Projective varieties covered by isotrivial families
Anupam Bhatnagar.
Proc. Amer. Math. Soc. 142 (2014), 1561-1566
Abstract, references and article information
Full-text PDF    
Regularity and projective dimension of the edge ideal of $C_{5}$-free vertex decomposable graphs
Fahimeh Khosh-Ahang and Somayeh Moradi.
Proc. Amer. Math. Soc. 142 (2014), 1567-1576
Abstract, references and article information
Full-text PDF    
A generalized modulus of smoothness
Borislav R. Draganov and Kamen G. Ivanov.
Proc. Amer. Math. Soc. 142 (2014), 1577-1590
Abstract, references and article information
Full-text PDF    
On the path properties of a lacunary power series
Gerd Jensen, Christian Pommerenke and Jorge M. Ramírez.
Proc. Amer. Math. Soc. 142 (2014), 1591-1606
Abstract, references and article information
Full-text PDF    
Prescribed scalar curvature equation on $S^{n}$ in the presence of reflection or rotation symmetry
Man Chun Leung and Feng Zhou.
Proc. Amer. Math. Soc. 142 (2014), 1607-1619
Abstract, references and article information
Full-text PDF    
Classical and free infinite divisibility for Boolean stable laws
Octavio Arizmendi and Takahiro Hasebe.
Proc. Amer. Math. Soc. 142 (2014), 1621-1632
Abstract, references and article information
Full-text PDF    
A note on operators fixing cotype subspaces of $C[0,1]$
I. Gasparis.
Proc. Amer. Math. Soc. 142 (2014), 1633-1639
Abstract, references and article information
Full-text PDF    
Preduals of $H^{∞}$ of finitely connected domains
Mohan Ravichandran and Onur Yavuz.
Proc. Amer. Math. Soc. 142 (2014), 1641-1648
Abstract, references and article information
Full-text PDF    
Weak amenability of commutative Beurling algebras
Yong Zhang.
Proc. Amer. Math. Soc. 142 (2014), 1649-1661
Abstract, references and article information
Full-text PDF    
Limits of J-class operators
Geng Tian and Bingzhe Hou.
Proc. Amer. Math. Soc. 142 (2014), 1663-1667
Abstract, references and article information
Full-text PDF    
Norm closed ideals in the algebra of bounded linear operators on Orlicz sequence spaces
Peikee Lin, Bünyamin Sarı and Bentuo Zheng.
Proc. Amer. Math. Soc. 142 (2014), 1669-1680
Abstract, references and article information
Full-text PDF    
Free Banach spaces and the approximation properties
Gilles Godefroy and Narutaka Ozawa.
Proc. Amer. Math. Soc. 142 (2014), 1681-1687
Abstract, references and article information
Full-text PDF    
The perfect local $Tb$ Theorem and twisted Martingale transforms
Michael T. Lacey and Antti V. Vähäkangas.
Proc. Amer. Math. Soc. 142 (2014), 1689-1700
Abstract, references and article information
Full-text PDF    
On the differential simplicity of affine rings
S. C. Coutinho and D. Levcovitz.
Proc. Amer. Math. Soc. 142 (2014), 1701-1704
Abstract, references and article information
Full-text PDF    
Weighted Hardy inequalities beyond Lipschitz domains
Juha Lehrbäck.
Proc. Amer. Math. Soc. 142 (2014), 1705-1715
Abstract, references and article information
Full-text PDF    
Strong analytic solutions of fractional Cauchy problems
Jebessa B. Mijena and Erkan Nane.
Proc. Amer. Math. Soc. 142 (2014), 1717-1731
Abstract, references and article information
Full-text PDF    
An electrostatic model for zeros of perturbed Laguerre polynomials
Edmundo J. Huertas Cejudo, Francisco Marcellán Español and Héctor Pijeira Cabrera.
Proc. Amer. Math. Soc. 142 (2014), 1733-1747
Abstract, references and article information
Full-text PDF    
Two remarks about nilpotent operators of order two
Stephan Ramon Garcia, Bob Lutz and Dan Timotin.
Proc. Amer. Math. Soc. 142 (2014), 1749-1756
Abstract, references and article information
Full-text PDF    
Pointwise convergence of lacunary partial sums of almost periodic Fourier series
Andrew D. Bailey.
Proc. Amer. Math. Soc. 142 (2014), 1757-1771
Abstract, references and article information
Full-text PDF    
A counterexample to Ljamin’s theorem
Piotr Maćkowiak.
Proc. Amer. Math. Soc. 142 (2014), 1773-1776
Abstract, references and article information
Full-text PDF    
Isometric embeddings of Kähler-Ricci solitons in the complex projective space
Lucio Bedulli and Anna Gori.
Proc. Amer. Math. Soc. 142 (2014), 1777-1781
Abstract, references and article information
Full-text PDF    
Manifolds with a weighted Poincaré inequality
Nguyen Thac Dung and Chiung-Jue Anna Sung.
Proc. Amer. Math. Soc. 142 (2014), 1783-1794
Abstract, references and article information
Full-text PDF    
Turing computable embeddings of equivalences other than isomorphism
Matthew Wright.
Proc. Amer. Math. Soc. 142 (2014), 1795-1811
Abstract, references and article information
Full-text PDF
Dimension walks and Schoenberg spectral measures
D. J. Daley and E. Porcu.
Proc. Amer. Math. Soc. 142 (2014), 1813-1824
Abstract, references and article information
Full-text PDF